I have been taking monodox for three days in order to clear up my dreadful back acne. So far I haven't noticed any kind of improvement, although I'm trying to be patient since I'm still fairly new to monodox, and yesterday I noticed a peculiar red rash where my back acne is. It looks like it's raised, and it burns terribly anytime I try to wash or treat it with my prescription acne foam from my dermatologist. Is this a bad sign?
5 Oct 2011
You suffered a serious allergic reaction and must seek immediate medical attention.- I suggest you go to the ER and also contact your Dermatologist.
Side Effects of Monodox - for the Consumer
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Monodox:
Loss of appetite; nausea; sensitivity to sunlight; vomiting.
Seek medical attention right away if any of these SEVERE side effects occur when using Monodox:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); bloody stools; chest pain; dark urine; decreased urination; fever, chills, or sore throat; moderate to severe sunburn; red, swollen, blistered, or peeling skin; severe diarrhea; severe or persistent headache; stomach pain or cramps; throat irritation; trouble swallowing; unusual bruising or bleeding; unusual joint pain; unusual tiredness; vaginal irritation or discharge; vision changes; yellowing of the skin or eyes.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.
I hope you get well soon,
- Monodox Information for Consumers
- Monodox Information for Healthcare Professionals (includes dosage details)
- Side Effects of Monodox (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... mainly acne and rash. chocolate seems to be a major trigger, like an alergic reaction. does anyone else have this problem? thanks for the input. ...
1 answer • 14 Nov 2009
I never had a skin problem ever in my life. SInce taking Anteabuse for a month now I developed as skin rash but it is not similar to acne, it is ...
1 answer • 5 Mar 2010
Monodox - are there a lot if side effects for this drug? my son is 14 and his dermatologist put him?
... on this m
3 answers • 19 Sep 2012
I'm afraid to start my son on a regimin that will only let him down. I see everyone saying a week, two weeks or even a month into using the ...
1 answer • 2 Nov 2012
He took the medication 1 year ago and had great results, however, developed gastritis and stopped taking it. Started on Monodox and was not helpful, ...
0 answers • 20 Apr 2014